Siberian Mathematical Journal

, Volume 21, Issue 2, pp 164–176 | Cite as

Numerations of saturated and homogeneous models

  • S. S. Goncharov
  • B. N. Drobotun


Homogeneous Model 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. Saks, Saturated Model Theory [Russian translation], Mir, Moscow (1976).Google Scholar
  2. 2.
    V. Harnik and M. Makkai, “Applications of Vaught sentences and the covering theorem,” J. Symb. Logic,41, No. 1, 171–187 (1946).Google Scholar
  3. 3.
    Yu. L. Ershov, The Theory of Numerations [in Russian], Vol. 3, Novosibirsk Univ., Novosibirsk (1974).Google Scholar
  4. 4.
    H. Rogers, Jr., Theory of Recursive Functions and Effective Computability, McGraw-Hill (1967).Google Scholar
  5. 5.
    C. C. Chang and H. J. Keisler, Model Theory, Elsevier (1974).Google Scholar
  6. 6.
    S. S. Goncharov, “Constructive superatomic Boolean algebras,” Algebra Logika,12, No. 1, 31–40 (1973).Google Scholar
  7. 7.
    M. Morley, “Categoricity in power,” Trans. Am. Math. Soc.,114, No. 2, 514–538 (1965).Google Scholar
  8. 8.
    J. T. Baldwin, “αT is finite for ℵ1-categorical T,” Trans. Am. Math. Soc.,81, No. 6, 37–51 (1973).Google Scholar
  9. 9.
    S. S. Goncharov and A. T. Nurtazin, “Constructive models of complete decidable theories,” Algebra Logika,12, No. 2, 125–142 (1973).Google Scholar
  10. 10.
    M. G. Peretyat'kin, “Strongly constructive models and numerations of a Boolean algebra of recursive sets,” Algebra Logika,10, No. 5, 535–557 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • S. S. Goncharov
  • B. N. Drobotun

There are no affiliations available

Personalised recommendations